# SDR DALA2018041302412

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 11,996 hours, 4,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND FWD CARGO DOOR WITH A FEW SCRATCHES. BURNISHED OUT SCRATCHES ON FWD CARGO DOOR,  TREATED IAW SRM 52-30-01 WITH DAMAGE  LIMITS, ACFT OK FOR SERVICE.
